# SDR CALA2015110600902

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 34,134 hours, 11,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION AT UPPER FWD FASTENER HOLE, STATION 540, BETWEEN STRINGER 22R & 23R IAW EA 5310-05878 REV C OP 03.  CUT OUT SKIN TO REMOVE DAMAGE.  FABRICATED DOUBLER, TRIPLER & FILLERS PARTS 1 - 5, INSTALLED IAW EA 5310-05878 REV C & ECRA 5310-06647.
